# SDR CALA2023073102388

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 27,568 hours, 9,906 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 202190101
- Part serial: 492
- Condition: Unknown
- Location: Hyd A
- Part time: 75,660 hours, 27,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: A

## Discrepancy

HYD A LOSS OF 8 TO 10 PERCENT W/I 1 HR.   TOMC RECOMMEND RTB KIA H DROP 76 TO 68 IN 30MIN CREW DEBRIEFED AIRCRAFT OCCURANCE, ON CRUISE SYSTEM A HYDRAULICS HYDRAULIC FLUID LOSS NO EXTERNAL LEAKS NOTED. UPON LANDING 29-2909-9-9001,QTY :1  1504602,QTY :1 DROPPED 8 TO 10 PERCENT. ON LANDING THE READING NORMALIZED. NO RESERVOIRS READ FULL. PERFORMED SYSTEM A HYDRAULIC FLUID ROTABLE PARTS CHANGE WAS INDICATED - TT # 1504602  SN OFF 0492 MIGRATION TO B SYSTEM WHICH INDICATES AN ERRONEOUS READING. QUANTITY TRANSMITTER R&R AS PER AMM 29-33-12/401 SERVICED AND PERFORMED FIM 29-10 TASK 813-C1 SYSTEM A ABNORMALLY HIGH LEAK CHECKED GOOD.  PARTS USED:  00-0585-3-0372,QTY :1 TRANSMITTER, HY  OFF 29-2909-9-9001 0492 ON 29-2909-9-9001 7438.
